# SDR UHLA2013023000108

- Difficulty date: February 23, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 23,447 hours, 14,517 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - NR 3 RIB ON RIGHT HORIZONTAL LEADING EDGE CRACKED.  CRACK FOUND TO BE ON RIB NR 5, CRACK LENGTH MEASURES 0.21 MM.  STOP DRILLED CRACK AND FABRICATED REPAIR DOUBLER IAW ETD 2013-170-003291.  INSTALLED DOUBLER IAW ETD 2013-170-009291.
